MathSciNet Relay Station
MathSciNet bibliographic data
MR1002158 (90f:11076) 11N05
Goldston, D. A.; Gonek, S. M. A note on the number of primes in short intervals. Proc. Amer. Math. Soc. 108 (1990), no. 3, 613–620.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement